Products of completion regular measures

Tom 147 / 1995

D. H. Fremlin, S. Grekas Fundamenta Mathematicae 147 (1995), 27-37 DOI: 10.4064/fm-147-1-27-37

Streszczenie

We investigate the products of topological measure spaces, discussing conditions under which all open sets will be measurable for the simple completed product measure, and under which the product of completion regular measures will be completion regular. In passing, we describe a new class of spaces on which all completion regular Borel probability measures are τ-additive, and which have other interesting properties.

Autorzy

  • D. H. Fremlin
  • S. Grekas

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek